# SDR DHL2003746503

- Difficulty date: June 3, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 55,185 hours, 30,371 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS N/R 54181, IN FWD CARGO FRAME BS 680 HAS 5 DENTS INTO THE RADIUS BETWEEN STR 26L AND STR 24L.  CUT-OUT DAMAGED AREA OF FRAME BS 680 DIMENSIONS 10 INCHES X 1 INCH AND FABRICATED ONE DOUBLER REPAIR DIMENSIONS 22 INCHES X 4 INCHES USING 7075-T6 .063 PO 9912495 IAW B-727 51-40-3 FIG 3 AND 53-10-2 FIG 3.  ALODINED AND PRIMED REPAIR DOUBLER IAW B-727 51-10-2.  INSTALLED REPAIR AT FRAME BS 680 IAW B-727 SRM 51-40-3 FIG 3.
